Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pressure in eyes and ears, dizziness. EEG showing seizure in frontal lobe. Oxetal prescribed. Normal MRI report. Vertigo diagnosed. Can I stop oxytal?

Hello Doctor, Last year I had pressure on my eyes and ears and mild diziness. Doctor advised for an EEG . There it was found that I have seizure in right frontal lobe . I have been on Oxetal 150 mg for past one year. I have been getting the same symptoms on and off, although my EEG report was normal. MRI of brain was also normal.Then I thought of consulting another doctor to take a second opinion. I was surprised to hear that he telling me that the first EEG report never showed that I had a spike and it was diagnosed incorrectly. All the symptoms that I mentioned him - he said I have Vertigo . He asked me to take Vertin and stop Oxetal. Now I am confused - can I stop Oxetal like that? should I consult another doctor to take 3rd opinion or what should I do. Please suggest.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Oxetal 150mg per day is too low a dose to be of any use for an adult patient. you can stop it. There may be difference of opinion on EEGs and in that case one has to go by clinical judgement. if your symptoms are still not relieved you can surely go for another opinion. Sometimes it may be truly difficult for doctor to differentiate vertigo from seizure and in that case trial of drug may be useful in confirming diagnosis.
Good luck.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor